# SDR SWAA2016082254947

- Difficulty date: July 26, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 42,947 hours, 25,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1496377
- Condition: Corroded
- Location: Bs 727c-817
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LEFT FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 727C+10 - 817.   R & R THE SUPPORT IAW SRM.
